MAUDE Adverse Event Report: Zimmer Biomet, Inc. TPRLC 133 MP TYPE1 PPS HO 15.0; Prosthesis, Hip

Zimmer Biomet, Inc. TPRLC 133 MP TYPE1 PPS HO 15.0; Prosthesis, Hip
Catalog Number 51-107150
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damaged sterile packaging pouch was identified during inspection of circulated stock items.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan visual examination of the returned cartons confirmed item and lot label identification.Cavities were opened to evaluate the pouch and pre-tear.Pouch seal widths were measured and were less than the acceptable 6mm per.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 15.0
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50772883
Report Number0001825034-2026-02774
Device Sequence Number21464899
Product Code KWA
UDI-Device Identifier00880304513532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number51-107150
Device Lot Number6377215
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown